Differential and Integral Equations

The Dirichlet problem in convex bounded domains for operators in non-divergence form with $L^\infty$-coefficients

Matthias Hieber and Ian Wood

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Consider the Dirichlet problem for elliptic and parabolic equations in non-divergence form with variable coefficients in convex bounded domains of $\mathbb R^n$. We prove solvability of the elliptic problem and maximal $L^q$-$L^p$-estimates for the solution of the parabolic problem provided the coefficients $a_{ij} \in L^\infty$ satisfy a Cordes condition and $p \in (1,2]$ is close to $2$. This implies that in two dimensions, i.e., $n=2$, the elliptic Dirichlet problem is always solvable if the associated operator is uniformly strongly elliptic, and $p \in (1,2]$ is close to $2$, for maximal $L^q$-$L^p$-regularity in the parabolic case an additional assumption on the growth of the coefficients is needed.

Article information

Source
Differential Integral Equations Volume 20, Number 7 (2007), 721-734.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039406

Mathematical Reviews number (MathSciNet)
MR2333653

Zentralblatt MATH identifier
1212.42032

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Hieber, Matthias; Wood, Ian. The Dirichlet problem in convex bounded domains for operators in non-divergence form with $L^\infty$-coefficients. Differential Integral Equations 20 (2007), no. 7, 721--734. https://projecteuclid.org/euclid.die/1356039406.


Export citation